Alert archive / North Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 65, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 26, 2013, 2:27 PM EDT for Hoke County, North Carolina. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2013, 2:27 PM EDT (18:27 UTC)
- Expired
- Jun 26, 2013, 3:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
County Hoke County, NC
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 653 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
533
WUUS52 KRAH 261827
SVRRAH
NCC093-261915-
/O.NEW.KRAH.SV.W.0065.130626T1827Z-130626T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
227 PM EDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOKE COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 315 PM EDT
* AT 219 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A SEVERE THUNDERSTORM OVER RAEFORD AND SILVER CITY...MOVING
EAST AT 15 MPH. WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
RAEFORD...SILVER CITY...ROCKFISH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL FLOOD LOW LYING
AREAS SUCH AS DITCHES...UNDERPASSES AND OTHER AREAS OF POOR DRAINAGE.
AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. MOTORISTS SHOULD
ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING.
PLEASE REPORT SEVERE WEATHER REPORTS TO YOUR LOCAL LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3488 7928 3494 7935 3498 7938 3517 7929
3512 7910 3511 7910 3505 7909 3499 7905
3495 7903 3486 7915
TIME...MOT...LOC 1827Z 280DEG 14KT 3501 7912
$$
132 follow-up statements
023
WWUS52 KRAH 261845
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
245 PM EDT WED JUN 26 2013
NCC093-261915-
/O.CON.KRAH.SV.W.0065.000000T0000Z-130626T1915Z/
HOKE NC-
245 PM EDT WED JUN 26 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR SOUTHERN HOKE COUNTY...
AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED OVER RAEFORD
AND SILVER CITY...ABOUT 5 MILES WEST OF ROCKFISH...MOVING EAST AT 15
MPH.
HAZARDS IN THE WARNING INCLUDE...
DAMAGING WINDS IN EXCESS OF 58 MPH.
MINOR FLOODING ON STREETS AND LOW LYING AREAS.
FREQUENT CLOUD TO GROUND LIGHTNING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
THIS THUNDERSTORM IS PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS NOW AND STAY AWAY FROM THE WINDOWS. IF YOU
CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
LAT...LON 3488 7928 3494 7935 3501 7935 3512 7910
3505 7909 3499 7905 3495 7903 3486 7915
TIME...MOT...LOC 1843Z 280DEG 14KT 3500 7905
$$
13079
WWUS52 KRAH 261909
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
309 PM EDT WED JUN 26 2013
NCC093-261919-
/O.EXP.KRAH.SV.W.0065.000000T0000Z-130626T1915Z/
HOKE NC-
309 PM EDT WED JUN 26 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HOKE COUNTY EXPIRES
AT 315 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST TO NEAR THE
CUMBERLAND COUNTY LINE AT ROCKFISH AND WILL BE OUT OF THE AREA
SHORTLY. THE WARNING WILL BE ALLOWED TO EXPIRE.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE REPORT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN RALEIGH.
LAT...LON 3488 7928 3494 7935 3501 7935 3512 7910
3505 7909 3499 7905 3495 7903 3486 7915
TIME...MOT...LOC 1909Z 280DEG 14KT 3498 7893
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 1:55 PM EDT, 32 minutes earlier.
Area forecast discussion, Jun 26, 1:55 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 155 PM EDT WED JUN 26 2013 .SYNOPSIS... A WARM AND HUMID AIR MASS COMBINED WITH A PERSISTENT TROUGH OF LOW PRESSURE OVER THE REGION WILL RESULT IN A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE UPCOMING WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... AS OF 1035 AM WEDNESDAY... SEVERAL SIGNALS POINT TO ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND STORMS THIS AFTERNOON. A WARM AND HUMID AIR MASS WITH DEW POINTS IN THE UPPER 60S TO LOWER 70S PERSISTS... WHILE A DEARTH OF CLOUD COVER THIS MORNING OVER MUCH OF CENTRAL NC HAS FACILITATED GOOD HEATING AS TEMPS ARE ALREADY IN THE UPPER 70S TO LOWER 80S. TOTAL COLUMN WATER REMAINS HIGH WITH PRECIP WATER VALUES OF 1.6-1.8 INCHES ACCORDING TO BLENDED TPW IMAGERY... WHICH IS 130-150 PERCENT OF NORMAL AND VERY CLOSE TO YESTERDAY MORNING'S READINGS. THERMODYNAMIC PARAMETERS ARE ALSO SIMILAR TO YESTERDAY... WITH A MODIFIED SOUNDING SHOWING OVER 3300 J/KG OF MUCAPE... AND MESOANALYSIS DATA SHOWS THAT WE'VE ALREADY LOST OUR CINH. WEAK DYNAMIC CONTRIBUTION TO ASCENT IS ANTICIPATED AS WATER VAPOR IMAGERY SHOWS ONE WEAK SHORTWAVE OVER THE ERN CAROLINAS AND ANOTHER WEAK MCV MOVING INTO THE SRN APPALACHIANS. THIS LATTER FEATURE SHOULD SLIP OVERHEAD THIS AFTERNOON INTO THE EVENING... ALTHOUGH IT IS LIKELY TO DAMPEN FURTHER AS A STRONGER SHORTWAVE TROUGH DIGS OVER THE OH VALLEY (AND THIS FEATURE SHOULD AFFECT US TOMORROW). EFFECTIVE BULK SHEAR IS PROJECTED TO BE UNDER 20 KTS TODAY... WHICH DESPITE THE INSTABILITY SHOULD LIMIT THE EXTENT OF STRONG OR BORDERLINE SEVERE STORMS... BUT THE UNSTABLE COLUMN COULD STILL YIELD A RISK OF 1+ INCH HAIL AND STRNOG WINDS... AND HIGH PW AND SLOW MOVEMENT COULD BRING LOCALLY HEAVY RAIN. BESIDES DELAYING THE ONSET BY A FEW HOURS... HAVE MADE ONLY MINOR CHANGES TO LIKELY POPS SPREADING IN WEST TO EAST. TEMPS ARE ON TRACK TO TOP OUT AT 87-92 TODAY. -GIH APPEARS THERE WILL BE LULL IN FORCING OVERNIGHT BEFORE THE APPROACH OF THE AMPLIFYING SHORTWAVE TROUGH PROGRESSING EASTWARD INTO THE OHIO/TN VALLEY EARLY THURSDAY. THUS WILL KEEP IT DRY AFTER MIDNIGHT THROUGH DAYBREAK THURSDAY. WITH NO CHANGE IN AIRMASS...WILL USE A PERSISTENT FORECAST AS A BASELINE FOR TEMPERATURES WITH DIFFERENCES IN CONVECTIVE ONSET AND COVERAGE YIELDING A +/- 2 TO 3 DEGREE DIFFERENCE. LOWS IN THE UPPER 60S TO LOW 70S. -CBL && .SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/... AS OF 320 AM TUESDAY... AS THE INTENSE UPPER-LEVEL RIDGE BUILDS ACROSS THE WRN STATES AN AMPLIFYING SHORTWAVE TROUGH WILL PROGRESS EASTWARD INTO THE MID-ATLANTIC REGION EARLY IN THE DAY ON THURSDAY. PRE-FRONTAL SURFACE TROUGH IN THE LEE OF THE MOUNTAINS SHARPENS IN RESPONSE TO 20 TO 30 METER HEIGHTS FALL SPREADING OVER THE REGION. THE SHORTWAVE TROUGH DYNAMICS IN CONJUNCTION WITH THE NEAR SFC CONVERGENCE ALONG AN EASTWARD-MIGRATING LEE/PIEDMONT TROUGH...SHOULD SUPPORT AN EARLY ONSET OF CONVECTION AS WELL AS LIKELY POPS. THE EARLY ONSET OF SHOWERS AND STORMS AND ASSOCIATED CLOUD COVER COULD SIGNIFICANTLY TEMPER DAYTIME HEATING AND DAMPER STRONG DESTABILIZATION...PARTICULARLY ACROSS THE WESTERN PIEDMONT AS MODELS DEPICT A TIGHT INSTABILITY GRADIENT(DIFFERENTIAL HEATING)OVER EASTERN/COASTAL NC. DEEP LAYER SHEAR INCREASES SLIGHTLY TO AROUND 20KTS AND WOULD SUPPORT ANOTHER MULTICELL SEVERE THURSDAY AFTERNOON MAINLY FROM US 1 EAST. STORMS SHOULD WANE AFTER SUNSET...BUT THE CONTINUED THREAT FOR SHOWERS AND AN ISOLATED THUNDERSTORM WILL CONTINUE OVERNIGHT WITH THE TROUGH SETTLING OVER THE EASTERN US. GIVEN EXPECTATIONS OF EARLIER ONSET OF SHOWERS AND STORMS...EXPECT HIGHS A FEW DEGREES COOLER THAN TODAY. HIGHS IN THE MID TO UPPER 80S. LOWS IN THE UPPER 60S TO LOWER 70S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... AS OF 245 AM WEDNESDAY... A MORE AMPLIFIED UPPER LEVEL PATTERN WILL DEVELOP BY THE END OF THE WEEK AND INTO THE WEEKEND AS A RIDGE BUILDS OVER THE WESTERN HALF OF THE CONUS (EXTENDING UP INTO CANADA)...ALLOWING A TROUGH TO DEEPEN OVER THE EASTERN HALF. THIS TROUGH WILL BE CENTERED OVER THE OHIO VALLEY EARLY IN THE PERIOD...BEFORE RETROGRADING SLIGHTLY THROUGH EARLY NEXT WEEK. REGARDLESS...THIS PATTERN WILL LEAVE CENTRAL NC WITHIN A VERY MOIST AIR MASS AS DEEP SOUTHWESTERLY FLOW PERSISTS. AS A RESULT...UNSETTLED WEATHER WILL CONTINUE THROUGH THE ENTIRE LONG TERM PERIOD (IF NOT LONGER) ACROSS CENTRAL NC...WITH ABOVE NORMAL CHANCES OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY. IN ADDITION...WITH INCREASING FLOW ALOFT...THE SHEAR WILL IMPROVE OVER THE AREA (ESPECIALLY ACROSS THE NORTH AND WEST OVER THE WEEKEND AS THE AFOREMENTIONED TROUGH IS CLOSEST TO THE REGION) AND THEREFORE WE SHOULD SEE MORE IN THE WAY OF ORGANIZED CONVECTION AS WE MOVE INTO THE WEEKEND. THIS MAY RESULT IN SOME ISOLATED STRONG TO SEVERE STORMS...WITH DAMAGING WIND GUSTS BEING THE PRIMARY THREAT. HOWEVER...THE MAIN WEATHER THREAT WILL LIKELY BE AN INCREASING FLOODING RISK AS THE AREA REMAINS IN THIS EXTENDED WET PATTERN. DAYTIME HIGHS WILL GENERALLY BE BELOW NORMAL THROUGH THE PERIOD...WITH MOSTLY MID 80S EXPECTED. OVERNIGHT LOWS WILL MOSTLY BE IN THE LOWER 70S. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... AS OF 155 PM WEDNESDAY... VFR CONDITIONS WILL DOMINATE AT CENTRAL NC TAF SITES THROUGH 18Z THURSDAY... HOWEVER THERE IS A GOOD CHANCE OF A SHORT PERIOD (UNDER 2 HOURS) OF MVFR OR IFR CONDITIONS IN AND NEAR CLUSTERS OF THUNDERSTORMS THIS AFTERNOON INTO VERY EARLY EVENING. STORMS ARE MOST LIKELY TO AFFECT FAY 18Z-21Z... GSO/INT 19Z-22Z... AND RDU/RWI 20Z-00Z. STORMS MAY CONGEAL INTO LARGE CLUSTERS WHICH MAY BE DIFFICULT TO CIRCUMNAVIGATE. STORMS SHOULD VERY SLOWLY WEAKEN AND DISPERSE THROUGH 06Z TONIGHT. PATCHY SUB-VFR STRATUS IS POSSIBLE LATE TONIGHT FROM 07Z-12Z BUT THE CHANCE THAT THESE SUB-VFR CLOUDS WILL BECOME BROKEN ARE TOO LOW TO INCLUDE AS A PREDOMINANT CONDITION. WARM AND HUMID CONDITIONS WILL CONTINUE THURSDAY... AND THIS COMBINED WITH AN INCOMING UPPER LEVEL DISTURBANCE FROM THE WEST WILL INITIATE SCATTERED STORMS BEGINNING AROUND THE NOON HOUR IN THE TRIAD BEFORE SPREADING WESTWARD. TIMING UNCERTAINTY PRECLUDES MENTIONING THUNDER WITH HIGH CONFIDENCE THAT LATE IN THE TAF VALID PERIOD... BUT LATER TERMINAL FORECASTS WILL LIKELY INCLUDE A PERIOD OF PREVAILING SUB-VFR THUNDERSTORMS. LOOKING BEYOND 18Z THURSDAY: AN UNSETTLED PATTERN WILL PERSIST ALONG THE U.S. EAST COAST. AS NOTED ABOVE... A BRIEF PERIOD OF SUB-VFR CONDITIONS IN AND NEAR STORMS IS EXPECTED FROM VERY EARLY AFTERNOON THROUGH VERY EARLY EVENING AS STORMS SPREAD EASTWARD THROUGH CENTRAL NC. IFR STRATUS IS POSSIBLE AT RDU/RWI/FAY LATE THURSDAY NIGHT THROUGH SUNRISE FRIDAY MORNING. GOOD CHANCE OF SHOWERS/STORMS AND SUB-VFR CONDITIONS ESPECIALLY RDU/RWI/FAY LATE AFTERNOON FRIDAY THROUGH FRIDAY NIGHT... THEN SCATTERED LATE DAY STORMS MAY OCCUR MAINLY AT RWI/FAY SATURDAY THROUGH MONDAY. -GIH && .EQUIPMENT... KRAX WSR-88D WILL BE DOWN FOR MUCH-NEEDED MAINTENANCE TODAY THROUGH THURSDAY JUNE 27. KRAX HAS BEEN IN A SEVERELY DEGRADED MODE FOR SEVERAL DAYS... AND THE NEEDED REPAIRS WERE DEEMED TO BE CRITICAL. THE TEAM OF TECHNICIANS WILL MAKE THESE REPAIRS AS QUICKLY AS POSSIBLE. WE APOLOGIZE FOR THE INCONVENIENCE. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD/CBL SHORT TERM...CBL LONG TERM...KRR AVIATION...HARTFIELD
Hazardous weather outlook, Jun 26, 4:34 AM EDT, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 434 AM EDT WED JUN 26 2013 NCZ007>011-021>028-038>043-073>078-083>086-088-089-270845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 434 AM EDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ONCE AGAIN THIS AFTERNOON AND EVENING...WITH SOME STORMS POSSIBLY PRODUCING STRONG WIND GUSTS...LARGE HAIL AND PROLIFIC LIGHTNING. IN ADDITION...DUE TO RECENTLY WET CONDITIONS...LOCALIZED FLOODING REMAINS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED TO NUMEROUS THUNDERSTORMS WITH DOWNPOURS AND LOCALIZED FLOODING...AS WELL AS A FEW SEVERE ONES WITH DAMAGING WIND GUSTS AND SMALL HAIL...WILL OCCUR EACH AFTERNOON AND EVENING THROUGH EARLY TO MID NEXT WEEK. DUE TO THE PERSISTENT WET PATTERN...THE RISK OF FLOODING WILL INCREASE THROUGH EARLY NEXT WEEK.
In the hours before
Local storm report, Jun 26, 8:51 AM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
851 AM EDT WED JUN 26 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG FREMONT 35.54N 77.98W
06/25/2013 WAYNE NC DEPT OF HIGHWAYS
FOUR TREES BLOWN DOWN AROUND THE FREMONT AREA. TIME
ESTIMATED.
&&
EVENT NUMBER RAH1300736
DJFSpecial weather statement, Jun 26, 1:17 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
117 PM EDT WED JUN 26 2013
NCZ075-083>086-261815-
ANSON-HOKE-MOORE-RICHMOND-SCOTLAND-
117 PM EDT WED JUN 26 2013
...SHOWERS AND THUNDERSTORMS ARE POPPING UP EARLY THIS AFTERNOON
ACROSS THE SOUTHERN PIEDMONT AND SANDHILLS...IN THE SAME AREA THAT
HAD WIDESPREAD HEAVY RAIN YESTERDAY...
AT 112 PM EDT...DOPPLER RADAR INDICATED SHOWERS AND STORMS
STRETCHING FROM NORTH OF SOUTHERN PINES SOUTHWEST ACROSS CAMP
MACKALL TO ROCKINGHAM AND HAMLET. MOVEMENT WAS EAST AT 15 MPH...AND
STORMS MAY BE EXPECTED TO REACH RAEFORD AND LAURINBURG BY 200 PM.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND POSSIBLY SOME MINOR FLOODING.
WIND GUSTS FROM 30 TO 40 MPH ARE POSSIBLE...AS WELL AS LOCALLY HEAVY
RAIN. RAIN WILL REDUCE VISIBILITY FOR MOTORISTS AND RESULT IN
PONDING OF WATER ON ROADS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3465 7949 3480 7968 3481 8018 3518 7973
3516 7962 3517 7963 3522 7967 3544 7938
3518 7912 3493 7908 3483 7921 3483 7934
3477 7933 3464 7945
TIME...MOT...LOC 1712Z 293DEG 3KT 3512 7935
13Special weather statement, Jun 26, 1:49 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
149 PM EDT WED JUN 26 2013
NCZ077-088-261830-
CUMBERLAND-HARNETT-
149 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS HARNETT AND CUMBERLAND
COUNTIES THROUGH 230 PM EDT...
AT 149 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 6 MILES
SOUTH OF PINEVIEW...OR ABOUT 8 MILES NORTHWEST OF FORT BRAGG...MOVING
EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT BRAGG...SPRING
LAKE...TIMBERLAKE.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 40 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 95 BETWEEN EXITS 49 AND 70.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT
IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3502 7907 3511 7910 3513 7912 3519 7910
3527 7922 3540 7909 3541 7864 3522 7862
3520 7865 3517 7863 3517 7864 3514 7863
3508 7867 3498 7863
TIME...MOT...LOC 1749Z 272DEG 11KT 3522 7909
VINCENTSpecial weather statement, Jun 26, 2:14 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
214 PM EDT WED JUN 26 2013
NCZ075-083>086-261915-
ANSON-HOKE-MOORE-RICHMOND-SCOTLAND-
214 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS SCOTLAND...RICHMOND...
MOORE...ANSON AND HOKE COUNTIES THROUGH 315 PM EDT...
AT 211 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS
STRETCHING FROM NEAR POPE AIR FORCE BASE SOUTHWEST ACROSS RAEFORD TO
ROCKINGHAM AND HAMLET. THESE STORMS WERE MOVING EAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RAEFORD...SILVER
CITY...WAGRAM...ROCKINGHAM AND HAMLET.
HAZARDS INCLUDE...
GUSTY WINDS OF 30 TO 40 MPH.
HEAVY RAINFALL AND MINOR FLOODING.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT
IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3465 7949 3480 7968 3481 8017 3518 7973
3516 7962 3522 7967 3534 7938 3528 7921
3527 7922 3519 7910 3513 7911 3495 7904
3483 7921 3483 7934 3477 7933 3464 7945
TIME...MOT...LOC 1811Z 293DEG 3KT 3510 7929
13Special weather statement, Jun 26, 2:22 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
222 PM EDT WED JUN 26 2013
NCZ042-261900-
JOHNSTON-
222 PM EDT WED JUN 26 2013
...STRONG THUNDERSTORMS WILL MOVE ACROSS JOHNSTON COUNTY THROUGH 300
PM EDT...
AT 222 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
FOUR OAKS...OR ABOUT 9 MILES SOUTHWEST OF SMITHFIELD...MOVING
NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FOUR OAKS...
SMITHFIELD...SELMA.
HAZARDS INCLUDE...
GUSTY WINDS UP TO 45 MPH.
DEADLY CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND MINOR FLOODING.
THIS INCLUDES INTERSTATE 40 BETWEEN EXITS 319 AND 334...AND
INTERSTATE 95 BETWEEN EXITS 79 AND 107.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS. LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT
IN PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING...ESPECIALLY ON INTERSTATE
40 AND INTERSTATE 95 IN JOHNSTON COUNTY.
&&
LAT...LON 3556 7807 3545 7813 3528 7848 3549 7863
3573 7828 3575 7822 3573 7820 3573 7818
3561 7813 3559 7807
TIME...MOT...LOC 1822Z 237DEG 12KT 3545 7847
VINCENTThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 1:17 PM EDT | Special Weather Statement | RAH | Hoke, Moore, Richmond, Scotland | 58 min |
| Jun 26, 1:49 PM EDT | Special Weather Statement | RAH | Cumberland, Harnett | 41 min |
| Jun 26, 2:14 PM EDT | Special Weather Statement | RAH | Hoke, Richmond, Scotland | 61 min |
| Jun 26, 2:22 PM EDT | Special Weather Statement | RAH | Johnston | 38 min |
| Jun 26, 2:44 PM EDT | Special Weather Statement | RAH | Wayne | 46 min |
| Jun 26, 2:55 PM EDT | Special Weather Statement | RAH | Cumberland | 50 min |
| Jun 26, 3:24 PM EDT | Special Weather Statement | RAH | Sampson, Wayne | 81 min |
| Jun 26, 3:43 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 92 min |
| Jun 26, 4:16 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 59 min |
| Jun 26, 4:19 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth | 86 min |
| Jun 26, 4:31 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 59 min |
| Jun 26, 5:21 PM EDT | Severe Thunderstorm Warning | RAH | Person | 54 min |
| Jun 26, 5:30 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Guilford, Randolph | 60 min |
| Jun 26, 5:47 PM EDT | Special Weather Statement | RAH | Alamance, Chatham, Durham, Orange | 58 min |
| Jun 26, 6:07 PM EDT | Special Weather Statement | RAH | Granville, Vance | 83 min |
| Jun 26, 6:32 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 58 min |
| Jun 26, 6:53 PM EDT | Special Weather Statement | RAH | Chatham, Durham, Franklin, Lee, Montgomery, Moore and 2 more | 82 min |
| Jun 26, 7:20 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Montgomery, Richmond, Stanly | 55 min |
| Jun 26, 7:26 PM EDT | Areal Flood Advisory | RAH | Wake | 3 hr |
| Jun 26, 7:39 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore | 66 min |
| Jun 26, 7:42 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Lee | 63 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.